Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 89, NWS Norman, OK

May 7, 20144 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 7, 2014, 8:30 PM CDT for 4 counties in Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2014, 8:30 PM CDT (01:30 UTC)
Expired
May 7, 2014, 9:15 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 91 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 2:18 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1446 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WUUS54 KOUN 080130
SVROUN
OKC039-055-075-149-080215-
/O.NEW.KOUN.SV.W.0089.140508T0130Z-140508T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  WASHITA COUNTY IN WESTERN OKLAHOMA...
  NORTHWESTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHEASTERN GREER COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 915 PM CDT

* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKY...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEATHERFORD...HOBART...CORDELL...SENTINEL...DILL CITY...CORN...LONE
  WOLF...BESSIE...ROCKY...COLONY...CLOUD CHIEF...COWDEN AND
  SOUTHEASTERN ALTUS-LUGERT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3512 9936 3515 9936 3560 9864 3521 9862
      3488 9928 3511 9941
TIME...MOT...LOC 0130Z 234DEG 39KT 3512 9909 

HAIL...1.00IN
WIND...60MPH

$$

03
1 follow-up statement
924 
WWUS54 KOUN 080157
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT WED MAY 7 2014

OKC055-080207-
/O.CAN.KOUN.SV.W.0089.000000T0000Z-140508T0215Z/
GREER OK-
857 PM CDT WED MAY 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREER COUNTY IS
CANCELLED...
    
THE STORM HAS MOVED OUT OF THE WARNED AREA AND THE WARNING HAS BEEN 
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY AFTERNOON FOR  OKLAHOMA AND NORTHERN TEXAS.

LAT...LON 3529 9913 3560 9864 3521 9862 3500 9913
TIME...MOT...LOC 0157Z 233DEG 36KT 3521 9890 

$$

OKC039-075-149-080215-
/O.CON.KOUN.SV.W.0089.000000T0000Z-140508T0215Z/
CUSTER OK-WASHITA OK-KIOWA OK-
857 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CUSTER...EASTERN WASHITA AND NORTH CENTRAL KIOWA
COUNTIES...

AT 857 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF CLOUD CHIEF...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HOBART...CORDELL...DILL CITY...CORN...BESSIE...ROCKY...
COLONY...CLOUD CHIEF AND COWDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3529 9913 3560 9864 3521 9862 3500 9913
TIME...MOT...LOC 0157Z 233DEG 36KT 3521 9890 

HAIL...1.00IN
WIND...60MPH

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:26 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 7, 6:26 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT WED MAY 7 2014

.DISCUSSION...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS PORTIONS OF
WESTERN OK AND WESTERN N TX THROUGH THE EVENING HOURS.
THEN...LATER TONIGHT...THUNDERSTORMS WILL REDEVELOP AND LIKELY
IMPACT MOST OF THE TERMINALS WITH THE EXCEPTION OF WWR AND GAG.
THE STORMS DURING THE LATE NIGHT AND EARLY MORNING HOURS WILL
LIKELY NOT BE SEVERE. MVFR CIGS CAN BE EXPECTED DURING THE EARLY
MORNING HOURS AS WELL. WINDS WILL REMAIN ELEVATED AROUND 15 TO 25
KT DURING THE OVERNIGHT HOURS.

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT WED MAY 7 2014/

DISCUSSION...
TONIGHT THROUGH SATURDAY...

A FEW ISOLATED STORMS HAVE STARTED TO FIRE ALONG THE DRYLINE ACROSS
OUR SOUTHWESTERN COUNTIES. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING...MAINLY IMPACTING PARTS OF SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. INSTABILITY AND SHEAR ARE IN PLACE TO
SUPPORT A POTENTIAL FOR SEVERE STORMS...WITH HAIL AND WIND AS THE
MAIN THREATS.

MEANWHILE...AN UPPER LEVEL LOW MAKING ITS WAY ACROSS THE COUNTRY
WILL ACT AS A FOCUS FOR MORE WIDESPREAD STORMS OVERNIGHT INTO
TOMORROW MORNING. WITHOUT THE AID OF DAYTIME HEATING... OVERNIGHT
STORMS WILL NOT BE AS STRONG AS THOSE THIS EVENING... HOWEVER...
ENOUGH INSTABILITY AND SHEAR WILL REMAIN IN PLACE TO CONTINUE A
SEVERE THREAT. MOST HI RES MODELS SHOW THESE STORMS FORMING INTO A
SQUALL LINE EARLY THURSDAY MORNING BEFORE EXITING EASTWARD.

GOING INTO FRIDAY MORNING...A COLD FRONT WILL BRING A BRIEF WIND
SHIFT TO THE NORTH. TEMPERATURES WILL BE MINIMALLY IMPACTED.

WESTERN COUNTIES COULD EXPERIENCE ELEVATED FIRE WEATHER ON THURSDAY
AS MINIMUM RH VALUES DROP INTO THE TEENS. WINDS SHOULD STAY JUST
BELOW 20 MPH. FRIDAY AND SATURDAY WILL ALSO SEE LOW MINIMUM RH
VALUES...HOWEVER...WINDS SHOULD BE LIGHTER.

14

SATURDAY NIGHT THROUGH WEDNESDAY...
MADE ONLY MINOR CHANGES TO THE EXTENDED FORECAST... AFTER THE
EASTWARD PROGRESSION OF THE CURRENT H500 TROUGH ACROSS THE CENTRAL
CONUS THROUGH FRI... BROAD UPPER LEVEL TROUGHING EXTENDING FROM
COAST TO COAST WILL SET UP THROUGH SATURDAY. ADJUSTED POPS
SLIGHTLY... BUT CURRENT MID-RANGE GUIDANCE TRENDS HAVE VARIED
LITTLE FROM OVERNIGHT... SO MADE ONLY MINOR ADJUSTMENTS TO THE
PRECIP/WX GRIDS INHERITED FROM SPEG ON THE NIGHT SHIFT.
THUNDERSTORM CHANCES WILL INCREASE LATE SAT/EARLY SUN AS AN H500
TROUGH DIGS ACROSS THE INTERMOUNTAIN WEST. IN RESPONSE TO THE
TROUGH... A STRONG COLD FRONT LOOKS TO DIVE S/SE ACROSS THE SRN
PLAINS... WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND
AHEAD OF IT THROUGH SUNDAY NIGHT INTO EARLY MONDAY. WITH SOME
VARIABILITY BETWEEN LONG RANGE SOLUTIONS... SPECIFICS ON RAINFALL
AMOUNTS AND ANY SEVERE POTENTIAL WILL NEED TO BE SAVED FOR ANOTHER
DAY... UNTIL MORE CONSISTENCY EXISTS. BEHIND THE FRONT... TEMPS
WILL DIP BACK TO NEAR NORMAL ON MONDAY... WITH A GRADUAL WARM UP
THROUGH MID-WEEK AS THE SFC HIGHS SHIFTS TO THE E/SE.

04

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  82  59  80 /  40  60  20  10
HOBART OK         64  89  54  83 /  40  30  10   0
WICHITA FALLS TX  67  87  60  87 /  50  50  10  10
GAGE OK           60  85  48  80 /  20  10  10   0
PONCA CITY OK     70  82  58  78 /  40  50  50  10
DURANT OK         69  79  67  85 /  30  80  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-009-
     010-014-021-033-034.

TX...NONE.
&&

99/03/03
Hazardous weather outlook, May 7, 4:59 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT WED MAY 7 2014

OKZ004>048-050>052-TXZ083>090-082200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
459 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE TO
MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF
WESTERN NORTH TEXAS.

THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS...
LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER.

TIMING...
THE PEAK HOURS FOR SEVERE STORMS WILL BE BETWEEN 4 PM AND 10 PM.
SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT...BUT OVERALL
INTENSITY WILL BE LESS.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES...

DISCUSSION...
SUPERCELLS WILL CONTINUE NEAR AND JUST EAST OF A DRYLINE ACROSS
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...AND THEN MOVE
NORTHEAST TO NEAR CENTRAL OKLAHOMA DURING THE EVENING HOURS.

LATE TONIGHT...THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW
FOR MORE STORM DEVELOPMENT AND GREATER COVERAGE OF STORMS. FIRST
REDEVELOPMENT MAY BE AROUND MIDNIGHT ACROSS WESTERN OR
SOUTHWESTERN OKLAHOMA. A FEW STORMS MAY BE SEVERE...DUE TO
MODERATE INSTABILITY AND INCREASING SHEAR...WITH LARGE HAIL AND
DAMAGING WINDS AS THE MAIN HAZARDS. STORMS LATE TONIGHT ARE NOT
EXPECTED TO BE AS SEVERE COMPARED TO THE STORMS LATE THIS
AFTERNOON AND EVENING...AND MAY BECOME ELEVATED. STORMS ARE
EXPECTED TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE
TONIGHT AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE
AREA...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE
TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA
THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL
BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/CMS

In the hours before

Local storm report, May 7, 7:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     LOVELAND                34.30N 98.77W
05/07/2014                   TILLMAN            OK   PUBLIC

            3 INCH TREE LIMBS DOWN AND SHINGLES BLOWN OFF.

0639 PM     HAIL             LOVELAND                34.30N 98.77W
05/07/2014  E1.50 INCH       TILLMAN            OK   PUBLIC

0741 PM     HAIL             6 E TAYLOR              34.17N 98.23W
05/07/2014  E1.00 INCH       COTTON             OK   AMATEUR RADIO

&&

DW
Special weather statement, May 7, 7:51 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT WED MAY 7 2014

OKZ021-022-034-035-080130-
GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK-
751 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREER...NORTHWESTERN
KIOWA...SOUTHWESTERN WASHITA AND EAST CENTRAL BECKHAM COUNTIES UNTIL
830 PM CDT...

AT 750 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DUKE...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3531 9933 3508 9902 3472 9959 3472 9964
      3474 9967 3477 9969 3477 9972
TIME...MOT...LOC 0050Z 222DEG 37KT 3477 9964
Special weather statement, May 7, 7:54 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT WED MAY 7 2014

OKZ004-005-010-080200-
WOODWARD OK-HARPER OK-WOODS OK-
754 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODWARD...CENTRAL
HARPER AND NORTHWESTERN WOODS COUNTIES UNTIL 900 PM CDT...

AT 751 PM CDT...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED 13
MILES NORTH OF MOORELAND...AND NEAR THE OKLAHOMA KANSAS BORDER NORTH
OF BUFFALO...MOVING NORTHEAST AT 40 MPH. STRONG WINDS WILL ACCOMPANY
THESE STORMS.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LAT...LON 3700 9880 3693 9870 3645 9925 3694 9994
      3700 10000
TIME...MOT...LOC 0051Z 222DEG 36KT 3662 9928
Local storm report, May 7, 8:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             2 E VINSON              34.90N 99.82W
05/07/2014  E1.00 INCH       HARMON             OK   PUBLIC

&&

DW
Special weather statement, May 7, 8:23 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT WED MAY 7 2014

OKZ027-039-040-080145-
GRADY OK-GARVIN OK-STEPHENS OK-
823 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY...WESTERN
GARVIN AND NORTHWESTERN STEPHENS COUNTIES UNTIL 845 PM CDT...

AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLOW...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...BRAY...CENTRAL HIGH AND COX CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3447 9794 3460 9810 3490 9784 3472 9760
TIME...MOT...LOC 0120Z 222DEG 35KT 3460 9796
Special weather statement, May 7, 8:27 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT WED MAY 7 2014

OKZ006-007-080145-
GRANT OK-ALFALFA OK-
827 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND EAST CENTRAL
ALFALFA COUNTIES UNTIL 845 PM CDT...

AT 824 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NASH...MOVING
NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3672 9765 3659 9805 3659 9810 3657 9811
      3656 9812 3676 9825 3696 9778
TIME...MOT...LOC 0124Z 240DEG 49KT 3669 9810

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:00 PM CDTTornado WarningOUNCotton30 min
May 7, 7:01 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa44 min
May 7, 7:08 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens52 min
May 7, 7:09 PM CDTTornado WarningOUNCaddo, Comanche36 min
May 7, 7:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Washita45 min
May 7, 7:29 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens46 min
May 7, 7:33 PM CDTSpecial Weather StatementOUNRoger Mills27 min
May 7, 7:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
May 7, 7:51 PM CDTSpecial Weather StatementOUNGreer39 min
May 7, 7:54 PM CDTSpecial Weather StatementOUNHarper66 min
May 7, 8:09 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens51 min
May 7, 8:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 7, 8:27 PM CDTSpecial Weather StatementOUNGrant18 min
May 7, 8:39 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens51 min
May 7, 8:51 PM CDTSevere Thunderstorm WarningOUNStephens39 min
May 7, 9:02 PM CDTSpecial Weather StatementOUNGrady58 min
May 7, 9:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita50 min
May 7, 9:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens49 min
May 7, 9:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady52 min
May 7, 10:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady57 min
May 7, 10:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 7, 11:02 PM CDTSpecial Weather StatementOUNComanche28 min
May 7, 11:05 PM CDTSpecial Weather StatementOUNOklahoma55 min
May 7, 11:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady40 min
May 7, 11:21 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma54 min
May 7, 11:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma46 min
May 7, 11:42 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 8, 12:12 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma48 min
May 8, 12:37 AM CDTSpecial Weather StatementOUNLincoln23 min
May 8, 12:49 AM CDTHigh Wind WarningOUNCaddo, Comanche, Cotton, Grady, Jefferson, Stephens118 min
May 8, 12:58 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne32 min
May 8, 1:30 AM CDTSpecial Weather StatementOUNNoble60 min
May 8, 4:48 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Washita42 min
May 8, 7:08 AM CDTSpecial Weather StatementOUNGarvin, Johnston, Marshall, Murray37 min
May 8, 5:12 PM CDTSpecial Weather StatementOUNKay33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.